# SDR AALA202402079890

- Difficulty date: February 7, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N934AN
- Make and model: Boeing 737823
- Aircraft serial: 29531
- Aircraft time: 63,764 hours, 26,930 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: UNKNOWN
- Condition: Unknown
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXISTING REPAIR TO AFT CARGO COMPARTMENT TRANSITION PANEL FROM BS 727C TO BS 747, FROM LBL 21 TO RBL 21. INSTALLED REINFORCEMENT REPAIR PER EA 350710.
